3 doctors weighed in:
I went in december 7th, 2011 for my Depo-Provera provera (medroxyprogesterone) shot; and i've been feeling very sick. I don't know if this is being caused by the Depo-Provera shot. Help!?
3 doctors weighed in

Dr. Leland Cheng
Obstetrics & Gynecology
2 doctors agree
In brief: Doubt the Depo cause
Usually depo-provera doesn't cause nausea, but if it did, i would expect it would have occured sooner after the shot was given, because that is when the hormone level is highest in your body.
Its levelgradually tapers downward over the 3 months it is active. However pregnancy can occur despite depo-provera (nothing is foolproof), so check a pregnancy test. Consider GI problems also.

In brief: Doubt the Depo cause
Usually depo-provera doesn't cause nausea, but if it did, i would expect it would have occured sooner after the shot was given, because that is when the hormone level is highest in your body.
Its levelgradually tapers downward over the 3 months it is active. However pregnancy can occur despite depo-provera (nothing is foolproof), so check a pregnancy test. Consider GI problems also.
Dr. Leland Cheng
Dr. Leland Cheng
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors